It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey Guys,

I have been taking ZOLOFT / ATIVAN combo going on 7 weeks now.....The past few weeks, I have noticed off and on ACHES? I seem to get them in my legs....but it seems like it jumps around?...(maybe muscle aches)?

Not really a weak feeling, mostly just achey....when Im laying there in bed in a certain position, or standing for a long amount of time......etc....It also seems like when Im busy or don't think about it, it isnt there, or I don't notice it?

I was just wondering if anyone else out there has been, or has ever, experienced anything like / similar to this?

Is it the MEDS? Anxiety? Lack of Exercise?

Anyone with input?

Thanks

-Brandon
When I took AD's, I had a lot more muscle tension and pain. I personally never had luck on them for my anxiety...I just take Xanax now when I'm feeling bad from anxiety. Xanax is a lot like Ativan, it should help ease your muscle aches, but you could ask your doctor to add a muscle relaxer like Flexeril or Soma, to help your muscles relax when you are laying down.





All times are GMT -7. The time now is 10:25 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!